Back to Search Start Over

Analysis and Optimal Control of φ-Hilfer Fractional Semilinear Equations Involving Nonlocal Impulsive Conditions

Authors :
Sarra Guechi
Rajesh Dhayal
Amar Debbouche
Muslim Malik
Source :
Symmetry, Vol 13, Iss 11, p 2084 (2021)
Publication Year :
2021
Publisher :
MDPI AG, 2021.

Abstract

The goal of this paper is to consider a new class of φ-Hilfer fractional differential equations with impulses and nonlocal conditions. By using fractional calculus, semigroup theory, and with the help of the fixed point theorem, the existence and uniqueness of mild solutions are obtained for the proposed fractional system. Symmetrically, we discuss the existence of optimal controls for the φ-Hilfer fractional control system. Our main results are well supported by an illustrative example.

Details

Language :
English
ISSN :
20738994
Volume :
13
Issue :
11
Database :
Directory of Open Access Journals
Journal :
Symmetry
Publication Type :
Academic Journal
Accession number :
edsdoj.0d2546c344b8434590f73fafade732cd
Document Type :
article
Full Text :
https://doi.org/10.3390/sym13112084